Search Discussions

Main Content

  • charliegirl78
    Copaxone injection sites.....they are itching me to insanity!  the backs of my arms are the worse, followed by a very close second on my thighs.....knots and itching....eek!  And by the time it finally goes away, i've made it back to that area in rotation. 

    anyone have suggestions for the itching?  is there anything that can be done?  oh please say yes....(scratch, scratch)
  • lisa76
    I have the same reaction too. I talked to a nurse about it. For the knots in my ARM and thighs she said to make sure ur skin is warm and not to push to hard with the pen. Unfortunately in skinny people it happens. Then after 24 hours message the area. They do go away in a few weeks. As for the itching I can only think of benadryl. I feel ur pain though. Best wishes.
  • muneerahmed
    There is such a great amount in this article I would never have considered all alone. Your substance gives perusers things to consider in an intriguing way. Much thanks to you for your unmistakable data.can you make a lot of money trading binary options
  • Avatar
    Yes!  I took Copaxone for a little over two years and I found that putting ice on it for about 15 minutes afterward helps with the itching later.  Hope this helps.  Just wish I could get rid of the permanent dents in my skin that it left!  Stay cool, girlfriend!
  • Stabkis82
     When I use to take Betaseron injections, I would use the cortisone 10 w/ cooling relief gel. It would usually help. I hope it gets better.
  • clarinetmom
    Oh, I totally understand, wouldn't wish this on anybody! I just about lived on Benadryl, plus cortisone cream, plus ice. Unfortunately, nothing worked, and I got no support from shared solutions. You may be allergic, even if you're not having "typical" anaphylaxis. I almost had to fight my neuro to switch to BetaSeron, which has more side effects, but no itching. One thing that I've tried for both meds is ditching the alcohol wipe. Apparently, I may be allergic to that! I've also heard about spraying Flonase or another steroidal nasal spray directly on the itch. My PCP wasn't impressed, but it's worth a try. I hope you get some relief. I actually found a website that was all about it: "Itching is driving me crazy!". We're not alone!
  • Lloyd
    Copaxone injection sites.....they are itching me to insanity!  the backs of my arms are the worse, followed by a very close second on my thighs.....knots and itching....eek!  And by the time it finally goes away, i've made it back to that area in rotation. 

    anyone have suggestions for the itching?  is there anything that can be done?  oh please say yes....(scratch, scratch)
    Another thing that I do is instead of scratching with my fingernails which can be rough, I bought a bamboo back scratch and coated the handle with the hook material used for Velcro. It works very well as it is more gentle and and satisfying with thousands of those little hooks on your skin. Copaxone is a hard on to get used to especially on my not so fatty parts.
  • charliegirl78
    thanks everybody!  I do the icepack after the injection, and that helps with the stinging.  The itching lingers around for a good 5-6 days after....not every single time / every site though.

    Next stop:  Walgreens for some Benadryl

    I just started the injections a couple of months ago, but I'm really hoping I don't get the indentations....eek! 
  • clarinetmom
    I don't have indentations, just permanent (for 5 months at least) darker patches on my skin. Mostly on the arms, which is really embarrassing when I want to wear short sleeves. I know, get over myself, right? Are your itchy spots swollen? I kept a record of the diameter in my journal, just to prove this was really a problem. Mine got to the point where my entire upper arm was one big welt! Hope the Benadryl helps!
  • charliegirl78
    Another thing that I do is instead of scratching with my fingernails which can be rough, I bought a bamboo back scratch and coated the handle with the hook material used for Velcro. It works very well as it is more gentle and and satisfying with thousands of those little hooks on your skin. Copaxone is a hard on to get used to especially on my not so fatty parts.
    oooohhhh very clever idea!  I like it and will possibly steal it!  Thanks!
  • charliegirl78
    I don't have indentations, just permanent (for 5 months at least) darker patches on my skin. Mostly on the arms, which is really embarrassing when I want to wear short sleeves. I know, get over myself, right? Are your itchy spots swollen? I kept a record of the diameter in my journal, just to prove this was really a problem. Mine got to the point where my entire upper arm was one big welt! Hope the Benadryl helps!
    I get knots at the site, but only on my arms and thighs.  my belly and hips do just fine.  I have a dark spot on my left thigh that is just slightly darker in pigment (I'm super fair, so I can tell when something is different) but other than that......it's just the crazy itching.....oof.  I feel like a cat rubbing all over everything....haha
  • muneerahmed
    A fascinating dialog is value remark. I feel that it is best to compose more on this matter, it may not be an unthinkable theme however generally people are insufficient to chat on such subjects. To the following. Salud. preschool Owensboro
  • muneerahmed
    start with fresh vegetables such as spinach, kale, broccoli or others as your base. In a study published review conclusion

Related Content

You may find some of this other information useful